I noticed nobody responded to your post. Best of luck with getting better. A word of caution with the Entocort. Your doctor may have already told you this...
Osteoporosis: When taken by mouth, long-term use of budesonide may result in weakening of thebones, causing them to have an increased risk for fracture. If you have been taking this medication on a continuous basis, talk with your doctor about your particular risk for osteoporosis.
I am not saying this to freak you out, but I have osteoporosis from steriod use. I have only ever been on pred twice in my 17 years with UC, but I have taken Entocort enemas many many times. I highly suspect it caused my osteoporosis and I am 35 now.
If you haven't had a bone scan done I would ask your doctor for one so you at least have a baseline.
I hope you get well soon.
I forgot to mention that Entocort worked like magic for me. I imagine you will be feeling better very soon.
UC (Pancolitis) diagnosed in 1992.
Medications: Dipentum, Salofalk Enemas,
prednisone (Stopped 2008), entocort enemas (Stopped 2008), Cortenema (Stopped), Asacol (Stopped 2003)
Other therapies: Spinach & Sunflower Seeds, gluten free, dairy free (except for aged cheese and SCD yogurt), rice free,
HPI (2008), SCD (Stopped, but still make yogurt), Vitamine E enema
Osteoporosis diagnosed in 2008.
Medications: None yet, but they want me to take fosamax
GERD diagnosed 2008, but had it forever.